Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 70, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Dec 11, 2009, 4:45 AM EST for Gilchrist County, Suwannee County, Florida. It took effect at Dec 11, 2009, 10:00 AM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2009, 4:45 AM EST (09:45 UTC)
- In effect from
- Dec 11, 2009, 10:00 AM EST
- Expired
- Dec 11, 2009, 12:59 PM EST
- In force
- 3 hr
- Issued by
- NWS Jacksonville, FL
Counties Gilchrist County, FL, Suwannee County, FL
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2255 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -284 m²/s²
- 0-3 km storm-relative helicity
- -83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Dec 10, 9:50 PM EST, 6 hours 55 minutes earlier.
Area forecast discussion, Dec 10, 9:50 PM EST, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
950 PM EST THU DEC 10 2009
.UPDATE...HAVE RAISED MIN TEMPS A COUPLE OF DEGREES ACROSS NE FL
TO ACCOUNT FOR MID/HIGH CLOUDS AND WIND. WINDS WILL BE LIGHTER
WITH LESS CLOUDS ACROSS THE FAR NW ZONES SO HAVE CONTINUED THE
FREEZE WARNING FOR THAT AREA.
&&
.AVIATION...MID CLOUD DECK WILL AFFECT FL TAF SITES TONIGHT WITH
LESS CLOUDINESS OVER SSI. MODELS INDICATE A RESURGENCE OF ISENTROPIC
UPGLIDE IN MID LEVELS LATE TONIGHT AND FRIDAY WITH LOW LEVELS
MOISTENING AS WELL LATE IN THE DAY. COULD SEE AREAS OF LIGHT RAIN
BREAK OUT FRI AFTERNOON NEAR GNV AND FOR NOW INSERTED PROB30 FOR -RA
AND MVFR CIGS STARTING AT 20Z. MVFR CIGS WILL BE POSSIBLE LATE FRI
AFTERNOON FOR JAX AREA AS WELL BUT PROBABILITIES DONT YET JUSTIFY
INSERTING THIS LATE IN THE TAF FORECAST.
&&
.MARINE...NWLY WINDS CONTINUE IN THE 15-20 KT RANGE WITH GUSTS TO 23
KT AND SEAS AOB 6 FT FROM BUOYS 41008 AND 41012. WINDS MAY BRIEFLY
REACH 20 KT BUT EXERCISE CAUTION STATEMENT APPEARS TO SUFFICE AT
THIS TIME. WINDS INCREASE LATE FRI IN RESPONSE TO DEVELOPMENT OF
OFFSHORE SFC TROUGH AND SCA ALREADY IS FCST OFFSHORE WATERS
BEGINNING FRI NIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 31 51 38 53 / 0 10 60 80
SSI 39 53 47 58 / 0 20 60 80
JAX 38 54 47 63 / 0 30 70 70
SGJ 45 59 54 68 / 10 40 70 70
GNV 40 55 48 70 / 10 40 60 60
OCF 43 57 51 73 / 10 40 40 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
FOR BAKER-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-UNION.
GA...FREEZE WARNING FROM 5 AM TO 8 AM EST FRIDAY FOR APPLING-BACON-
COFFEE-JEFF DAVIS-WAYNE.
AM...SMALL CRAFT ADVISORY FROM 9 PM FRIDAY TO 7 AM EST SUNDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
PP/ARSHazardous weather outlook, Dec 10, 3:15 PM EST, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 315 PM EST THU DEC 10 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-111100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 315 PM EST THU DEC 10 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...FREEZE WARNING IN EFFECT TONIGHT FOR PORTIONS OF INTERIOR SOUTHEAST GEORGIA... ...AREAS OF FROST EXPECTED TONIGHT FOR MUCH OF SOUTHEAST GEORGIA AND EXTREME NORTH FLORIDA... TEMPERATURES WILL FALL STEADILY TONIGHT...WITH A LIGHT FREEZE EXPECTED FOR PORTIONS OF INTERIOR SOUTHEAST GEORGIA. AREAS OF FROST ARE EXPECTED TONIGHT FOR MUCH OF SOUTHEAST GEORGIA AND ALONG THE I-10 CORRIDOR ACROSS NORTH FLORIDA WITH PATCHY FROST POSSIBLE SOUTH TO NEAR GAINESVILLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ...FLOOD WARNING FOR THE ALTAMAHA RIVER AT BAXLEY... THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEKEND AS SEVERAL WEATHER SYSTEMS AFFECT THE GULF COAST REGION. THUNDERSTORMS WILL ALSO BE POSSIBLE EARLY NEXT WEEK WITH THE APPROACH OF ANOTHER COLD FRONT. MINOR FLOODING IS FORECAST FOR THE ALTAMAHA RIVER AT BAXLEY. PLEASE REFER TO THE LATEST RIVER FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ECZ/SEC
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 3:20 PM EST | Flood Watch | JAX | Appling, Bacon, Coffee, Jeff Davis, Wayne | 23 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.